Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 193, NWS Fort Worth, TX

May 28, 20214 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 28, 2021, 2:44 PM CDT for 4 counties in Texas. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2021, 2:44 PM CDT (19:44 UTC)
Expired
May 28, 2021, 3:45 PM CDT
In force
61 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
65.0 mph

Counties Bell County, TX, Coryell County, TX, Falls County, TX, McLennan County, TX

The radar

The Ft Hood radar (KGRK), 66 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 3:07 PM CDTTSTM WND DMG4 Wsw Gatesville, TX5 SMALL AIRCRAFT OVERTURNED AT THE GATESVILLE AIRPORT WITH SIGNIFICANT DAMAGE TO AT LEAST 1 AIRCRAFT HANGER. A HANDFUL OF TREES DOWN ACROSS THE CITY OF GATESVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 12:14 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2021-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 313 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2021-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
313 J/kg
Mixed-layer CIN
-386 J/kg
Mixed-layer LCL
694 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted.

619 
WUUS54 KFWD 281944
SVRFWD
TXC027-099-145-309-282045-
/O.NEW.KFWD.SV.W.0193.210528T1944Z-210528T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
244 PM CDT Fri May 28 2021

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Southwestern McLennan County in central Texas...
  Central Coryell County in central Texas...
  Northern Bell County in central Texas...
  West central Falls County in central Texas...

* Until 345 PM CDT.

* At 243 PM CDT, a severe thunderstorm was located near Fort Gates,
  or 8 miles south of Gatesville, moving southeast at 25 mph.

  HAZARD...65 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated....Broadcast media reported quarter size 
           hail near Arnett around 2:30 P.M.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Killeen, Temple, Harker Heights, Belton, Gatesville, McGregor, Fort
  Hood, Nolanville, Morgan's Point Resort, Salado, Troy,
  Bruceville-Eddy, Moody, Mother Neff State Park, Fort Gates, Oglesby
  and South Mountain.

This includes Interstate 35 between mile markers 285 and 316.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

Heavy rainfall is occurring with this storm, and may lead to 
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3139 9801 3148 9772 3147 9754 3131 9723
      3126 9716 3115 9707 3093 9758
TIME...MOT...LOC 1943Z 313DEG 20KT 3131 9771 

HAIL...1.00IN
WIND...65MPH
$$

Bain
3 follow-up statements
559 
WWUS54 KFWD 282005
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
305 PM CDT Fri May 28 2021

TXC027-099-145-309-282045-
/O.CON.KFWD.SV.W.0193.000000T0000Z-210528T2045Z/
McLennan TX-Coryell TX-Bell TX-Falls TX-
305 PM CDT Fri May 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHWESTERN MCLENNAN...SOUTHEASTERN CORYELL...NORTHEASTERN BELL
AND WEST CENTRAL FALLS COUNTIES...

At 305 PM CDT, a severe thunderstorm was located near Mother Neff
State Park, or 12 miles southeast of Gatesville, moving east at 30
mph.

HAZARD...65 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Temple, Belton, Gatesville, McGregor, Morgan's Point Resort, Troy,
Bruceville-Eddy, Moody, Fort Gates, Mother Neff State Park, Oglesby
and South Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

Heavy rainfall is occurring with this storm, and may lead to 
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3133 9786 3148 9770 3147 9754 3131 9723
      3126 9716 3115 9707 3100 9744
TIME...MOT...LOC 2005Z 278DEG 25KT 3134 9755 

HAIL...1.00IN
WIND...65MPH
 
$$

Bain
272 
WWUS54 KFWD 282029
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
329 PM CDT Fri May 28 2021

TXC027-099-145-309-282045-
/O.CON.KFWD.SV.W.0193.000000T0000Z-210528T2045Z/
McLennan TX-Coryell TX-Bell TX-Falls TX-
329 PM CDT Fri May 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHWESTERN MCLENNAN...SOUTHEASTERN CORYELL...NORTHEASTERN BELL
AND WEST CENTRAL FALLS COUNTIES...

At 328 PM CDT, a severe thunderstorm was located near Fort Gates, or
7 miles southeast of Gatesville, moving east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Flat, Leon Junction, Gatesville, McGregor, Morgan's Point Resort, 
Troy, Bruceville-Eddy, Moody, Fort Gates, Mother Neff State Park, 
Oglesby and South Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

Heavy rainfall is occurring with this storm, and may lead to 
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3133 9786 3148 9770 3147 9754 3131 9723
      3126 9716 3115 9707 3110 9720 3118 9765
TIME...MOT...LOC 2028Z 276DEG 14KT 3136 9765 

HAIL...1.00IN
WIND...60MPH
 
$$

Bain
495 
WWUS54 KFWD 282048
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
348 PM CDT Fri May 28 2021

TXC027-099-145-309-282057-
/O.EXP.KFWD.SV.W.0193.000000T0000Z-210528T2045Z/
McLennan TX-Coryell TX-Bell TX-Falls TX-
348 PM CDT Fri May 28 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MCLENNAN...
SOUTHEASTERN CORYELL...NORTHEASTERN BELL AND WEST CENTRAL FALLS
COUNTIES HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits. Therefore the warning has been allowed to expire. However 
small hail, gusty winds to 55 mph and heavy rain are still possible 
with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
Central Texas.

LAT...LON 3133 9786 3148 9770 3147 9754 3131 9723
      3126 9716 3115 9707 3110 9720 3118 9765
TIME...MOT...LOC 2047Z 313DEG 20KT 3129 9756 

$$

Bain

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 2:07 PM CDT, 37 minutes earlier.

Area forecast discussion, May 28, 2:07 PM CDT, 37 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
207 PM CDT Fri May 28 2021

...New Long Term...

.SHORT TERM... /Issued 141 PM CDT Fri May 28 2021/
/This Afternoon Through Saturday/

A complex forecast continues through tonight and Saturday, as we
monitor both a true, synoptic surface cold front from our near
I-20 into North Texas, back west into the Concho Valley and
Permian Basin area. In advance of this front, scattered strong to
severe storms, some containing large hail and very heavy rainfall
will continue to present a problem for areas primarily west
through southeast of the immediate DFW Metroplex. Much of these
same areas have a Severe Thunderstorm Watch in effect until 7 pm
CDT. Mid level lapse rates, as well as surface-based and most
unstable CAPE remain the most impressive along and south of I-20,
and especially along and west of Highway 6 in Central Texas,
though severe potential could extend as far east as I-45.

Per the expected south-southeast movement of the cold front and
more warmer and unstable airmass, much of Central Texas will be
advertised with more deterministic "numerous" wording for strong
to severe storms through mid-late evening, as storms cluster, or
even form into an MCS this evening. Determining exactly where and
how quickly to taper off PoPs to the north and east of this area
is tricky, but will continue isolated to scattered rain & storm
chances from far eastern Central Texas, back north-northwest
through western North Texas including the immediate DFW area. Low
to near zero rain chances are expected along the immediate Red
River Valley into our northeast counties through tonight.

Overnight, much of the area outside of Central Texas south of
Highway 84 should be scoured out with just a few showers roaming
around. I expect a much less active day on Saturday, though I'll
continue isolated to low chance PoPs across eastern Central Texas
close to, or just behind the slow-advancing surface cold front
and/or old storm outflow boundaries. The primary severe weather
threat shunts back well to the west across eastern CO/NM into far
western KS and the western TX/OK Panhandles where a dryline will
be situated with strong diurnal heating. I did cool off highs
today and Saturday considering weak CAA with the front, storm
outflow, rainfall, and considerable cloud cover. Lows should
primarily remain in the 60s tonight.

05/

&&

.LONG TERM... /NEW/
/Saturday night through Next Friday/

Isolated showers and thunderstorms may linger into Saturday
evening, especially across Central TX where modest instability/
moisture will be in place. This activity (if any) will taper off
late in the evening, but the clouds will stay with us during the
overnight hours. Lows Saturday night into Sunday morning will
range from the upper 50s to low 60s across the east/northeast to
mid 60s elsewhere.

Sunday should be a dry day for most of us with temperatures in
the mid/upper 70s to low 80s. Areas to the northwest will have a
low chance of showers/storms related to the remnants of a
convective complex moving south-southeast from OK and northwest
TX. This activity is expected spread eastward Sunday night into
Monday with the best chances along/west of I-35. Otherwise, expect
cloudy skies on Memorial Day (Monday) with temperatures in the
mid-upper 70s across North TX, to low 80s across Central TX.

No major changes were made to the forecast for the rest of the
week, as we stay in this active pattern at least through Friday.
We will have daily chances for showers and storms, but the highest
potential appears to be Monday night and Tuesday as an upper
trough sends a cold front into the Southern Plains. By mid-week,
the mid to upper- level trough is expected to move across the
central CONUS, but a closed low will settle over the Southwest
U.S. and northern Mexico. This will send a couple of disturbances
over our area during the middle to latter part of next week. It
won't be a washout...but some areas could see periods of heavy
rain leading to localized flooding. While the severe weather
threat remains low at this time, we will have to continue to
monitor the threat into early next week. Long-range models suggest
that some instability will in place mid/late week, especially
across Central TX. Stay tuned!

Sanchez

&&

.AVIATION... /Issued 141 PM CDT Fri May 28 2021/
/18z TAFs/

Convective timing/primarily Waco Regional and cigs will continue
to be the primary challenges through Saturday morning.

High MVFR/low VFR cigs will be the primary through 06z-09z
Saturday, as ripples of mid level impulses override a slow-
moving surface front, as well as old storm outflow boundaries from
earlier this past morning. Low MVFR cigs will return primarily in
the 09z-15z Saturday time frame, before VFR returns once again.

Waco Regional appears to be more in the cross-hairs of more
robust and widespread convective activity versus DFW
International, Dallas Love Field, and the rest of the D10
Metroplex airports through this evening. I will carry VCTS at Waco
Regional and DFW through almost to 00z with low confidence on how
overall convective trends and splitting storms will evolve and
move. With more confidence at Waco Regional, I have included a
TEMPO group for TSRA in the 19z-21z periods within the first 6
hours. Otherwise, confidence beyond 00z for VCTS/VCSH is much more
conditional and will be better addressed as we move into the
evening and overnight hours.

Otherwise, N/NE winds 10 knots or less will prevail, but be
briefly very gusty in/near strong-severe TS.

05/

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    65  79  65  80  66 /  40  20   5  20  20
Waco                67  80  67  80  67 /  70  40   5  20  10
Paris               61  76  58  75  60 /  20  10   0  10  10
Denton              62  77  61  77  63 /  30  20   5  20  20
McKinney            63  78  62  77  64 /  30  20   0  20  20
Dallas              66  80  66  80  67 /  40  20   0  20  20
Terrell             64  78  62  78  63 /  40  20   0  10  10
Corsicana           67  79  64  80  65 /  50  40   5  20  10
Temple              67  80  66  80  65 /  70  50   5  20  10
Mineral Wells       63  77  64  79  65 /  40  20   5  20  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, May 28, 2:05 PM CDT, 39 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
205 PM CDT Fri May 28 2021

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291230-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
205 PM CDT Fri May 28 2021

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.

There will be a threat for strong to severe storms primarily south
of I-20 and west of I-35 where the strongest instability will reside.

Very large hail, damaging winds and isolated instances of flooding
will be the primary threats. Though an isolated tornado can't be
completely ruled out, the threat is low with better probabilities to
the west and southwest of North and Central Texas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Additional thunderstorms are possible through the first half of next
week. Any storms during this time period could contain strong wind
gusts and heavy rainfall that may result in flooding.

.SPOTTER INFORMATION STATEMENT...
Limited spotter activation may be requested through nightfall,
especially those areas south of I-20 and west of Highway 6 in Central
Texas.

In the hours before

Local storm report, May 28, 9:25 AM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
925 AM CDT FRI MAY 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 AM     TSTM WND DMG     5 N DECATUR             33.30N 97.59W
05/28/2021                   WISE               TX   PUBLIC

            SOCIAL MEDIA REPORT OF SEVERAL TREES
            UPROOTED OR LARGE BRANCHES DOWN 5 MILES
            NORTH OF DECATUR. TIME ESTIMATED BY RADAR.

&&
Special weather statement, May 28, 10:02 AM CDT, 4 hours 42 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1002 AM CDT Fri May 28 2021

TXZ130-281515-
Erath TX-
1002 AM CDT Fri May 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ERATH COUNTY UNTIL 1015
AM CDT...

At 1002 AM CDT, Doppler radar was tracking a strong thunderstorm near
Dublin, moving east at 20 mph.

Nickel size hail will be possible with this storm.

 Locations impacted include...
Stephenville and Dublin.

LAT...LON 3227 9841 3224 9805 3203 9811 3211 9845
TIME...MOT...LOC 1502Z 284DEG 17KT 3217 9835

Dunn
Special weather statement, May 28, 10:42 AM CDT, 4 hours 2 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1042 AM CDT Fri May 28 2021

TXZ129-141-281600-
Comanche TX-Eastland TX-
1042 AM CDT Fri May 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL EASTLAND AND
NORTHWESTERN COMANCHE COUNTIES UNTIL 1100 AM CDT...

At 1042 AM CDT, Doppler radar was tracking a strong thunderstorm 5
miles east of Rising Star, or 20 miles northwest of Comanche, moving
east at 10 mph.

Penny size hail will be possible with this storm.

 Locations impacted include...
Rising Star.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3217 9897 3218 9861 3189 9863 3195 9884
      3208 9893 3208 9899
TIME...MOT...LOC 1542Z 275DEG 10KT 3207 9884

Dunn
Special weather statement, May 28, 1:04 PM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
104 PM CDT Fri May 28 2021

TXZ159-281830-
McLennan TX-
104 PM CDT Fri May 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCLENNAN COUNTY
UNTIL 130 PM CDT...

At 104 PM CDT, Doppler radar was tracking a strong thunderstorm near
Crawford, or near McGregor, moving east at 30 mph.

Nickel size hail will be possible with this storm.

 Locations impacted include...
Waco, Woodway, McGregor, Lorena and Crawford.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central Texas.

LAT...LON 3138 9746 3158 9760 3157 9731 3137 9719
TIME...MOT...LOC 1804Z 276DEG 25KT 3149 9746

Dunn
Local storm report, May 28, 1:41 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
141 PM CDT FRI MAY 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     HAIL             10 WSW HAMILTON         31.64N 98.27W
05/28/2021  E0.88 INCH       HAMILTON           TX   AMATEUR RADIO

&&
Local storm report, May 28, 2:44 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
244 PM CDT FRI MAY 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             9 W GATESVILLE          31.44N 97.89W
05/28/2021  E1.00 INCH       CORYELL            TX   BROADCAST MEDIA

            BROADCAST MEDIA REPORTED QUARTER SIZE HAIL
            IN ARNETT.

&&

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 8:20 PM CDTRiver Flood WarningFWDHunt, Kaufman, Rockwall24 hr
May 27, 8:20 PM CDTRiver Flood WarningFWDHunt37 hr
May 27, 10:39 PM CDTSpecial Weather StatementFWDCooke, Grayson21 min
May 27, 10:57 PM CDTSpecial Weather StatementFWDMontague48 min
May 27, 11:12 PM CDTSpecial Weather StatementFWDGrayson48 min
May 27, 11:43 PM CDTSpecial Weather StatementFWDDelta, Fannin, Grayson, Lamar47 min
May 27, 11:46 PM CDTSpecial Weather StatementFWDCooke, Montague44 min
May 28, 12:20 AM CDTSpecial Weather StatementFWDCollin, Delta, Hopkins, Hunt, Rains, Rockwall55 min
May 28, 12:31 AM CDTSpecial Weather StatementFWDCooke44 min
May 28, 1:14 AM CDTSpecial Weather StatementFWDHopkins, Hunt, Kaufman, Rains, Rockwall, Van Zandt61 min
May 28, 1:20 AM CDTSpecial Weather StatementFWDMontague55 min
May 28, 2:06 AM CDTSevere Thunderstorm WarningFWDWise36 min
May 28, 2:31 AM CDTSevere Thunderstorm WarningFWDDenton37 min
May 28, 3:14 AM CDTSpecial Weather StatementFWDCollin31 min
May 28, 9:54 AM CDTRiver Flood WarningFWDCollin11 hr
May 28, 10:02 AM CDTSpecial Weather StatementFWDErath13 min
May 28, 10:42 AM CDTSpecial Weather StatementFWDComanche18 min
May 28, 10:47 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland43 min
May 28, 11:11 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland49 min
May 28, 11:40 AM CDTSevere Thunderstorm WarningFWDComanche50 min
May 28, 11:44 AM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hamilton61 min
May 28, 11:52 AM CDTFlash Flood WarningFWDComanche113 min
May 28, 11:57 AM CDTSevere Thunderstorm WarningFWDEastland, Erath24 min
May 28, 12:10 PM CDTSevere Thunderstorm WarningFWDComanche65 min
May 28, 12:47 PM CDTSevere Thunderstorm WarningFWDHamilton, Mills58 min
May 28, 1:04 PM CDTSpecial Weather StatementFWDMcLennan26 min
May 28, 1:21 PM CDTSevere Thunderstorm WarningFWDMcLennan54 min
May 28, 1:26 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas79 min
May 28, 1:43 PM CDTSevere Thunderstorm WarningFWDHamilton32 min
May 28, 2:00 PM CDTAreal Flood AdvisoryFWDComanche3 hr
May 28, 2:32 PM CDTAreal Flood AdvisoryFWDHood, Somervell3 hr
May 28, 2:51 PM CDTFlash Flood WarningFWDMcLennan3 hr
May 28, 3:10 PM CDTSpecial Weather StatementFWDEastland35 min
May 28, 3:32 PM CDTAreal Flood AdvisoryFWDCoryell, Hamilton7 hr
May 28, 3:40 PM CDTSpecial Weather StatementFWDHill20 min
May 28, 3:43 PM CDTSpecial Weather StatementFWDFalls47 min
May 28, 3:49 PM CDTSpecial Weather StatementFWDCoryell26 min
May 28, 3:52 PM CDTAreal Flood AdvisoryFWDMcLennan3 hr
May 28, 4:18 PM CDTSpecial Weather StatementFWDFalls57 min
May 28, 4:21 PM CDTSpecial Weather StatementFWDLampasas, Mills54 min
May 28, 4:27 PM CDTAreal Flood AdvisoryFWDBosque, Hill, Johnson2 hr
May 28, 4:33 PM CDTAreal Flood AdvisoryFWDFalls6 hr
May 28, 4:37 PM CDTSpecial Weather StatementFWDBell38 min
May 28, 5:01 PM CDTSpecial Weather StatementFWDHamilton29 min
May 28, 5:15 PM CDTSpecial Weather StatementFWDRobertson45 min
May 28, 5:46 PM CDTAreal Flood AdvisoryFWDMilam, Robertson5 hr
May 28, 5:49 PM CDTAreal Flood WarningFWDMcLennan3 hr
May 28, 5:55 PM CDTSpecial Weather StatementFWDMcLennan50 min
May 28, 6:04 PM CDTAreal Flood AdvisoryFWDBell, Coryell3 hr
May 28, 6:56 PM CDTRiver Flood WarningFWDCoryell18 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.